Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"Applications of Mogulskii, and Kurtz-Feng Large Deviation Results to Risk Reserve Processes with Aggregate Claims"
written by Jorge Garcia, Ana Meda,
published by Applied Mathematics, Vol.3 No.12A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top